Hot flushes are a common side effect of letrozole as you say. Although much less common, some people can experience breast pain when taking letrozole.However, it's difficult to say why you experience breast pain at the same time as a hot flush, but it could be fluctuating hormones as you mention. It's good to see you reported this to your surgeon, and they have reassured you it is normal.
You may want to connect with other women to see their experience of hot flushes. You can do so through this section of our Forum. Details of all our services are here.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks. The number is 0808 800 6000, (Relay UK-prefix 18001).
If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
I was diagnosed with BC last year, had surgery and radiotherapy and am on Letrazole. Like many people one of the side effects of the letrazole is hot flushes and sometimes during a hot flush I experience pain in my breast at the same time. I had my first annual check up today and I mentioned it to my surgeon who said it was perfectly normal. Stupidly, although I’m happy it’s normal, I didn’t ask why. Can you tell me why I would experience a hot flush and breast pain at the same time, is it hormonal because of the letrazole? Many thanks……